×

zbMATH — the first resource for mathematics

Spectre du laplacien et longueurs des géodésiques périodiques. I. (French) Zbl 0272.53034

MSC:
53C40 Global submanifolds
35P05 General topics in linear spectral theory for PDEs
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] H.P. Mc Kean & I.M. Singer : Curvature and the eigenvalues of the Laplacien . J. of diff. geom., 1 (1967) 43-69. · Zbl 0198.44301
[2] R. Balian & Bloch : Distributions of Eigenfrequencies for the wave equation in a finite domaine III. Eigenfrequencies density oscillations . Ann. of Physics, 69, vol. 1 76-160. · Zbl 0226.35070
[3] M. Berger , P. Gauduchon & E. Mazet : Le spectre d’une variété riemannienne . Lecture Notes in Mathematics, 194 (1971) Springer Verlag. · Zbl 0223.53034
[4] M. Berger : Séminaire 1970-1971. Variétés a courbure négative .
[5] H. Huber : Zur analytischen Theorie hyperbolischer Raumformen and Bewegungsgruppen . Math. Annalen, 138 (1959) 1-26. · Zbl 0089.06101
[6] R.L. Bishop & R.J. Crittenden : Geometry of Manifolds (1964) Academic Press. · Zbl 0132.16003
[7] Y. Colin De Verdiere : Spectre du laplacien et longueurs des géodésiques périodiques . C.R.A.S. Paris - t 275 A, 805-808. · Zbl 0243.53045
[8] A. Avez : Géodésiques fermées des variétés compactes à courbure négative . C.R.A.S. Paris - t 270 A, 1512-1514. · Zbl 0197.48002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.